Show simple item record

AuthorNada, S.I.
Available date2009-12-24T08:27:14Z
Publication Date2009-03-11
Publication NameChaos, Solitons & Fractals
Identifierhttp://dx.doi.org/10.1016/j.chaos.2009.03.038
CitationNada, S. I. (2009). Density manifolds, geometric measures and high-energy physics in transfinite dimensions. Chaos, Solitons & Fractals, 42(3), 1539–1541
URIhttp://hdl.handle.net/10576/10444
AbstractWe discuss certain manifolds with density. Furthermore, we outline natural connections leading to E-infinity theory and high-energy physics from a geometric measure and transfinite dimensional theoretical viewpoints.
Languageen
PublisherElsevier B.V.
Subjectgeometric measures
SubjectDensity manifolds
Subjecthigh-energy physics
Subjecttransfinite dimensions
TitleDensity manifolds, geometric measures and high-energy physics in transfinite dimensions
TypeArticle


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record